# SDR UALA2013041002410

- Difficulty date: April 8, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 79,887 hours, 24,439 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: 784465
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE ON SEAT 23C.    REPLACED SEAT CABLE.  OP CHECKED GOOD.
